Alert archive / Washington / Gale Warnings in 2016
Gale Warning 9, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jan 18, 2016, 2:53 PM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2016, 2:53 PM PST (22:53 UTC)
- Expired
- Jan 18, 2016, 8:00 PM PST
- In force
- 5 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
628 WHUS76 KSEW 182253 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 253 PM PST MON JAN 18 2016 PZZ150-153-156-170-173-176-190700- /O.NEW.KSEW.GL.W.0009.160118T2253Z-160119T0800Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 253 PM PST MON JAN 18 2016 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS/WAVES...SOUTHEAST WIND 25 TO 35 KT. COMBINED SEAS 13 TO 17 FT WITH 1 14 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132-133-190700- /O.NEW.KSEW.GL.W.0009.160118T2253Z-160119T1200Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 253 PM PST MON JAN 18 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. * WINDS/WAVES...SOUTHEAST WIND 25 TO 35 KT WITH 4 TO 6 FT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-190700- /O.NEW.KSEW.RB.Y.0005.160118T2253Z-160120T0000Z/ GRAYS HARBOR BAR- 253 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. * SEAS...COMBINE SEAS 13 TO 17 FT WITH BREAKERS COVERING THE BAR DURING EBB CURRENTS. * FIRST EBB...MIDNIGHT TONIGHT. * SECOND EBB...1245 PM TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ131-134-135-190700- /O.NEW.KSEW.SC.Y.0014.160118T2253Z-160119T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 253 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. * WINDS/SEAS...EAST TO SOUTHEAST WIND 15 TO 25 KT WITH 2 TO 4 FT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-190700- /O.NEW.KSEW.SC.Y.0014.160118T2253Z-160119T0800Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 253 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS/SEAS...EAST WIND 15 TO 25 KT WITH 2 TO 4 FT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
882 WHUS76 KSEW 190400 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 800 PM PST MON JAN 18 2016 PZZ150-153-156-170-173-176-191200- /O.CAN.KSEW.GL.W.0009.000000T0000Z-160119T0800Z/ /O.EXB.KSEW.SC.Y.0014.000000T0000Z-160120T0500Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 800 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST TUESDAY. * WINDS/SEAS...SOUTH WIND 15 TO 25 KNOTS SHIFTING TO EAST ON TUESDAY. WIND WAVES 2 TO 5 FEET. WEST SWELL 14 TO 17 FEET AT 14 SECONDS SUBSIDING TO 12 FEET AT 13 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-133-191100- /O.CAN.KSEW.GL.W.0009.000000T0000Z-160119T1200Z/ /O.EXB.KSEW.SC.Y.0014.000000T0000Z-160119T1100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 800 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS/SEAS...SOUTHEAST WIND 15 TO 30 KNOTS SHIFTING TO SOUTH. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-191200- /O.CAN.KSEW.SC.Y.0014.000000T0000Z-160119T0800Z/ /O.NEW.KSEW.SW.Y.0006.160119T0400Z-160119T2300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 800 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES/SEAS...WEST SWELL 12 FEET AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ131-190500- /O.CAN.KSEW.SC.Y.0014.000000T0000Z-160119T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 800 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS HAVE EASED TO BELOW 21 KNOTS. $$ PZZ110-191200- /O.EXT.KSEW.RB.Y.0005.000000T0000Z-160120T1100Z/ GRAYS HARBOR BAR- 800 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * SEAS...COMBINE SEAS 13 TO 17 FT WITH BREAKERS COVERING THE BAR DURING EBB CURRENTS. * FIRST EBB...MIDNIGHT TONIGHT. * SECOND EBB...1245 PM TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-135-191100- /O.EXT.KSEW.SC.Y.0014.000000T0000Z-160119T1100Z/ ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL- 800 PM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS/SEAS...SOUTHEAST TO SOUTH WIND 15 TO 25 KT WITH 2 TO 4 FT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jan 18, 9:12 AM PST, 5 hours 41 minutes earlier.
Area forecast discussion, Jan 18, 9:12 AM PST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
912 AM PST MON JAN 18 2016
.SYNOPSIS...AN OCCLUDED FRONT WILL SPREAD CLOUDS ACROSS WESTERN
WASHINGTON TODAY. THE FRONT WILL BRING RAIN TO THE COAST AROUND MID
AFTERNOON AND THEN TO THE INTERIOR THIS EVENING. A SECOND FRONTAL
SYSTEM WILL BRING RAIN TUESDAY AFTERNOON AND NIGHT. A THIRD STRONGER
FRONT WILL CROSS THE REGION WEDNESDAY NIGHT AND THURSDAY. A SERIES
OF UPPER LEVEL TROUGHS WILL MAINTAIN SHOWERS OVER THE AREA FRIDAY
THROUGH THE WEEKEND.
&&
.SHORT TERM...THE AIR MASS OVER W WA REMAINS FAIRLY MOIST WITH A FEW
ISOLATED SHOWERS STILL HANGING ON THIS MORNING. AN OCCLUDED FRONT
WAS JUST OFFSHORE ALONG 130W AT 15Z/7 AM THIS MORNING. CLOUDS AHEAD
OF THE FRONT ARE ALREADY SPREADING OVER THE COAST AND SHOULD COVER
THE INTERIOR BY LATE MORNING. GFS/NAM/HRRR ARE IN FAIRLY GOOD
AGREEMENT IN BRINGING RAIN FROM THE FRONT TO THE COAST AROUND 23Z/3
PM THEN SPREADING E ACROSS THE INTERIOR EARLY THIS EVENING. THE
FRONT SHOULD BE OVER THE CASCADES AROUND 06Z/10 PM WITH SCATTERED
SHOWERS LEFT BEHIND OVER W WA. QPF LOOKS PRETTY LIGHT WITH SEVERAL
TENTHS OF AN INCH ON THE COAST AND A COUPLE TENTHS OR LESS OVER THE
INTERIOR. MODELS INDICATE THE FRONT SHOULD BE STRONG ENOUGH TO
PRODUCE BREEZY CONDITIONS OVER THE COAST AND N INTERIOR.
A SERIES OF FRONTAL SYSTEMS WILL AFFECT W WA THIS WEEK...CAPPED OFF
BY A WELL DEVELOPED COLD FRONT ON THURSDAY. AFTER TODAYS OCCLUDED
FRONT...THE NEXT SYSTEM TO AFFECT W WA WILL BE DRIVEN BY AN UPPER
LEVEL SHORTWAVE TROUGH OVER THE NE PACIFIC NEAR 45N/155W. MODELS
BRING THE TROUGH TO NEAR 45N/135W 15Z/7 AM TUESDAY WHILE DEVELOPING
A FRONTAL WAVE ALONG AN OLD FRONTAL BOUNDARY ALONG 40N. MOST OF THE
ENERGY WILL BE MOVING OVER OREGON...BUT THE DEVELOPING FRONT SHOULD
SPREAD RAIN NORTHWARD OVER W WA TUESDAY AFTERNOON. THE UPPER LEVEL
SHORTWAVE TROUGH DRIVING THE SYSTEM WILL MOVE E ACROSS W WA TUESDAY
NIGHT...KEEPING THE RAIN GOING. THIS SYSTEM LOOKS A LITTLE BIT
WETTER THAN TODAYS OCCLUDED FRONT.
AN UPPER LEVEL RIDGE AHEAD OF THE NEXT FRONTAL SYSTEM SHOULD BRING A
SHORT DRY PERIOD TO W WA ON WEDNESDAY. THERE COULD BE SOME RESIDUAL
SHOWERS OVER PUGET SOUND AND THE CASCADES WEDNESDAY MORNING. KAM
.LONG TERM...THE STRONGEST FRONTAL SYSTEM THIS WEEK SHOULD ARRIVE
WEDNESDAY NIGHT AND THURSDAY. INITIAL WARM FRONT RAIN IS EXPECTED TO
SPREAD NE ACROSS W WA WEDNESDAY NIGHT. WARM AIR ADVECTING OVER THE
AREA SHOULD PUSH SNOW LEVELS UP TO 5000-7000 FEET ON THURSDAY...
HOWEVER E FLOW THROUGH THE PASSES COULD MAINTAIN A DEEP ENOUGH COLD
LAYER FOR SNOW OR FREEZING RAIN IN THE PASSES. THE TRAILING COLD
FRONT LOOKS LIKE IT MOVES OVER W WA ON THURSDAY THEN DISSIPATES. THE
MEDIUM AMPLITUDE UPPER LEVEL TROUGH JUST OFFSHORE SHOULD BE THE MAIN
PLAYER THURSDAY NIGHT THROUGH SATURDAY. THE 12Z GFS SUGGESTS A
COUPLE OF SMALLER SHORTWAVE TROUGHS WILL MOVE NE ACROSS W WA
THURSDAY NIGHT AND FRIDAY...THEN WHAT IS LEFT OF THE MAIN UPPER
LEVEL TROUGH CROSSES THE AREA SATURDAY. THIS SHOULD BE SHOWERY
PERIOD WITH LOWER SNOW LEVELS. GFS AND ECMWF DISAGREE A BIT MORE ON
SUNDAY BUT IT LOOKS ACTIVE ENOUGH TO KEEP A CHANCE OF SHOWERS GOING.
KAM
&&
.AVIATION...SOUTHWESTERLY WIND ALOFT WILL INCREASE TODAY AND TONIGHT
AS A FRONT APPROACHES. WIND WILL TURN WESTERLY LATE TONIGHT AFTER
THE FRONT PASSES. THE AIR MASS IS MOIST AND STABLE THIS MORNING.
SOME BRIEF DRYING WILL OCCUR THIS AFTERNOON THEN RAIN WILL DEVELOP
TONIGHT.
CONDITIONS ARE MOSTLY VFR ACROSS THE REGION THIS MORNING WITH SOME
MVFR CEILINGS. THERE WILL BE AN IMPROVING TREND TODAY BUT AS THE
NEXT FRONT APPROACHES CEILINGS WILL FALL. MVFR CEILINGS IN RAIN ARE
LIKELY BY 00Z ON THE COAST...03Z INLAND.
KSEA...DISCUSSION ABOVE APPLIES. VFR TODAY BECOMING MVFR 03Z-06Z.
LIGHT WIND THIS MORNING BECOMING SE 6-12 KT TONIGHT. CHB
&&
.MARINE...A FRONT WILL MOVE INTO THE COASTAL WATERS THIS EVENING AND
THROUGH THE INLAND WATERS BY MIDNIGHT TONIGHT. A FEW HOURS OF GALE
FORCE WINDS ARE LIKELY ON THE COAST AS THE FRONT APPROACHES. THE
REST OF THE AREA WILL HAVE SMALL CRAFT ADVISORY WINDS.
ANOTHER WEAKER SYSTEM WILL ARRIVE FROM THE SOUTHWEST TUESDAY NIGHT.
A STRONG FRONT WITH SOME GALES LIKELY WILL APPROACH FROM THE WEST
WEDNESDAY NIGHT. CHB
&&
.HYDROLOGY...THE SKOKOMISH RIVER CRESTED AT 17.0 FT OVERNIGHT AND
CONTINUED TO HOVER AT THAT STAGE. THE RIVER IS STARTING TO FALL A
LITTLE FASTER...AND IT IS FORECAST TO FALL BELOW THE FLOOD STAGE OF
16.5 FT LATER THIS AFTERNOON...BUT IT COULD TAKE LONGER THAN THAT. A
RATHER WARM SYSTEM ON THU HAS THE POTENTIAL TO PRODUCE SIGNIFICANT
RAINFALL ON THE OLYMPIC RANGE...SO THERE IS A CHANCE THAT THE RIVER
WILL EXPERIENCE FLOODING AGAIN THU NIGHT AND/OR FRI.
ELSEWHERE...RIVER FLOODING IS NOT EXPECTED THE NEXT 7 DAYS.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNING REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN
MASON COUNTY.
PZ...GALE WARNING COAST UNTIL MIDNIGHT.
SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 3 AM PST TUESDAY FOR
GRAYS HARBOR BAR.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 3 AM PST TUESDAY FOR
ADMIRALTY INLET-EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE
FUCA-NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS.
SMALL CRAFT ADVISORY UNTIL 3 AM PST TUESDAY FOR WEST ENTRANCE
U.S. WATERS STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 3 AM PST
TUESDAY FOR CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL.
&&
WWW.WEATHER.GOV/SEATTLE
AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 2:53 PM PST | Small Craft Advisory for Rough Bar | SEW | 5 days | |
| Jan 18, 2:53 PM PST | Small Craft Advisory | SEW | 24 hr | |
| Jan 18, 3:30 PM PST | Winter Storm Watch | SEW | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.